Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Tulsa, OK

May 12, 2016Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 12:43 AM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 12:43 AM CDT (05:43 UTC)
Expired
May 12, 2016, 1:30 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS54 KTSA 120543
SVRTSA
ARC033-143-OKC001-021-135-120630-
/O.NEW.KTSA.SV.W.0115.160512T0543Z-160512T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  NORTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHEAST OF LEE CREEK TO 4 MILES NORTHWEST
  OF MARBLE CITY...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  STILWELL...                       CEDARVILLE...
  MOUNTAINBURG...                   NATURAL DAM...
  MULBERRY...                       GORE...
  DYER...                           MARBLE CITY...
  CHESTER...                        RUDY...
  BUNCH...                          FIGURE FIVE...
  ADAIR STATE PARK...               BRUSHY...
  SHORT...                          LEE CREEK...
  BRUSHY LAKE STATE PARK...         LAKE TENKILLER STATE PARK...
  DEVILS DEN STATE PARK...          CHEROKEE LANDING STATE PARK...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3550 9405 3554 9511 3580 9511 3586 9427
TIME...MOT...LOC 0543Z 282DEG 10KT 3571 9432 3563 9486 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
198 
WWUS54 KTSA 120600
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT THU MAY 12 2016

ARC033-143-OKC001-021-135-120630-
/O.CON.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
100 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHERN ADAIR COUNTIES...

AT 100 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF LEE CREEK TO 2 MILES NORTH OF MARBLE
CITY...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
STILWELL...                       CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
MULBERRY...                       GORE...
DYER...                           MARBLE CITY...
CHESTER...                        RUDY...
BUNCH...                          FIGURE FIVE...
ADAIR STATE PARK...               BRUSHY...
SHORT...                          LEE CREEK...
BRUSHY LAKE STATE PARK...         LAKE TENKILLER STATE PARK...
DEVILS DEN STATE PARK...          CHEROKEE LANDING STATE PARK...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3550 9405 3554 9511 3580 9511 3586 9427
TIME...MOT...LOC 0600Z 282DEG 10KT 3570 9428 3562 9482 

HAIL...1.00IN
WIND...60MPH
 
$$
030 
WWUS54 KTSA 120616
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 12 2016

ARC143-120625-
/O.CAN.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
WASHINGTON AR-
116 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
      3576 9449 3575 9424
TIME...MOT...LOC 0615Z 282DEG 10KT 3569 9423 3561 9477 

$$

ARC033-OKC001-021-135-120630-
/O.CON.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
116 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN CRAWFORD...NORTHERN SEQUOYAH...SOUTHEASTERN CHEROKEE
AND SOUTHERN ADAIR COUNTIES...

AT 115 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CHESTER TO 3 MILES NORTHEAST OF MARBLE
CITY...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CEDARVILLE...                     MOUNTAINBURG...
NATURAL DAM...                    MULBERRY...
DYER...                           MARBLE CITY...
CHESTER...                        RUDY...
BUNCH...                          FIGURE FIVE...
COOKSON...                        BRUSHY...
SHORT...                          BRUSHY LAKE STATE PARK...
LEE CREEK...                      CHEROKEE LANDING STATE PARK...
BOX...                            UNIONTOWN...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 18 AND 21.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
      3576 9449 3575 9424
TIME...MOT...LOC 0615Z 282DEG 10KT 3569 9423 3561 9477 

HAIL...0.88IN
WIND...60MPH
 
$$
387 
WWUS54 KTSA 120625
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT THU MAY 12 2016

ARC033-OKC001-021-135-120635-
/O.EXP.KTSA.SV.W.0115.000000T0000Z-160512T0630Z/
CRAWFORD AR-SEQUOYAH OK-CHEROKEE OK-ADAIR OK-
125 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...
NORTHERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHERN ADAIR COUNTIES
WILL EXPIRE AT 130 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.

LAT...LON 3550 9405 3554 9502 3580 9500 3579 9450
      3576 9449 3575 9424
TIME...MOT...LOC 0621Z 282DEG 10KT 3569 9423 3561 9477 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:49 PM CDT, 54 minutes earlier.

Area forecast discussion, May 11, 11:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1149 PM CDT WED MAY 11 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue across much of Eastern
Oklahoma and Northwest Arkansas overnight as a cold front moves
southeast through the region. Periods of MVFR conditions will
remain possible within any precip with the better chances across
Southeast Oklahoma and Northwest Arkansas into the morning hours
Thursday. During the day Thursday...clearing conditions and
northerly winds are forecast Thursday afternoon and evening.

&&

.PREV DISCUSSION... /ISSUED 940 PM CDT WED MAY 11 2016/

DISCUSSION...
Cold front is moving slowly south across the area and has moved
southeast of Interstate 44 at this time. Elevated convection has
developed well southeast of the frontal boundary, in roughly the
same area where it occurred earlier in the day. Weak convection
has also been attempting to develop along the frontal boundary
with little success thus far.

The elevated convection from northwest Arkansas into southeast
Oklahoma should slowly increase over the next few hours, and some
of these storms will be capable of producing large hail. They may
become more surface based with time as well, which may increase
the damaging wind threat. Additional showers and storms will
likely develop near and north of the frontal boundary, but this
activity will have a lower severe weather potential.

Have made minor adjustments to overnight pops, with the rest of
the forecast looking on track at this time.

Update on the way.

TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

SHORT TERM...20
LONG TERM....05

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  78  55  81 /  50  10   0   0
FSM   64  78  55  82 /  80  30   0   0
MLC   63  76  54  81 /  80  40   0   0
BVO   57  77  51  80 /  30  10   0  10
FYV   60  74  48  78 /  80  20   0   0
BYV   59  74  49  79 /  80  20   0   0
MKO   60  76  53  80 /  80  20   0   0
MIO   57  76  52  79 /  50  10   0  10
F10   61  76  54  80 /  80  20   0   0
HHW   66  77  58  80 /  70  60  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, May 11, 5:02 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT WED MAY 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT WED MAY 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS EVENING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD
FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST
CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO
THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY
LATE MORNING.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO
MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES
RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE
EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE
SOUTHWEST UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 11, 11:30 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT WED MAY 11 2016

OKZ072-076-120500-
SEQUOYAH OK-LE FLORE OK-
1130 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES UNTIL MIDNIGHT CDT...

AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPIRO...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POCOLA...                         SPIRO...
PANAMA...                         BONANZA...
SCULLYVILLE...                    BRADEN...
COTTONWOOD...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 321 AND
322.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3520 9444 3515 9466 3528 9478 3541 9454
      3525 9443
TIME...MOT...LOC 0430Z 246DEG 15KT 3523 9466
Special weather statement, May 11, 11:32 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT WED MAY 11 2016

ARZ010-019-OKZ069-120500-
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
1132 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL
MIDNIGHT CDT...

AT 1131 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF STILWELL...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ODELL...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3571 9434 3564 9454 3564 9459 3575 9465
      3586 9446
TIME...MOT...LOC 0431Z 245DEG 15KT 3572 9456
Local storm report, May 11, 11:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             4 SE STILWELL           35.77N 94.58W
05/11/2016  E1.00 INCH       ADAIR              OK   EMERGENCY MNGR

            DIME TO QUARTER SIZE HAIL IN HONEY HILL. TIME ESTIMATED
            BY RADAR.

&&

AEJ
Special weather statement, May 12, 12:15 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT THU MAY 12 2016

ARZ029-OKZ076-120545-
SEBASTIAN AR-LE FLORE OK-
1215 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
NORTHEASTERN LE FLORE COUNTIES UNTIL 1245 AM CDT...

AT 1214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POTEAU...MOVING
NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU...                         SPIRO...
PANAMA...                         HACKETT...
CAMERON...                        SHADY POINT...
ROCK ISLAND...                    JENSON...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3498 9462 3504 9476 3529 9468 3517 9436
TIME...MOT...LOC 0514Z 219DEG 23KT 3507 9466
Special weather statement, May 12, 12:18 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CDT THU MAY 12 2016

ARZ001-010-120545-
WASHINGTON AR-BENTON AR-
1218 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 1245 AM CDT...

AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TONTITOWN...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE...                     ROGERS...
BENTONVILLE...                    LOWELL...
TONTITOWN...                      BETHEL HEIGHTS...
CAVE SPRINGS...                   HIGHFILL...
ELM SPRINGS...                    OAK GROVE...
MONTE NE...                       HEALING SPRINGS...
ROCKY COMFORT...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 70 AND 84...AND
BETWEEN MILE MARKERS 86 AND 87.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3614 9425 3623 9433 3640 9414 3619 9394
TIME...MOT...LOC 0518Z 236DEG 21KT 3622 9425
Special weather statement, May 12, 12:34 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT THU MAY 12 2016

OKZ066-070-071-120600-
MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK-
1234 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKMULGEE...NORTH
CENTRAL MCINTOSH AND WEST CENTRAL MUSKOGEE COUNTIES UNTIL 100 AM
CDT...

AT 1234 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BOYNTON...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKTAHA...                         BOYNTON...
COUNCIL HILL...                   LAKE EUFAULA STATE PARK...
WAINWRIGHT...                     HITCHITA...
ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 257 AND
261.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3553 9589 3567 9580 3565 9538 3543 9559
TIME...MOT...LOC 0534Z 281DEG 18KT 3560 9573

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:32 PM CDTSpecial Weather StatementTSASequoyah28 min
May 11, 9:51 PM CDTSpecial Weather StatementTSASequoyah24 min
May 11, 10:21 PM CDTSpecial Weather StatementTSACherokee24 min
May 11, 10:49 PM CDTSpecial Weather StatementTSACherokee26 min
May 11, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 11, 11:09 PM CDTSpecial Weather StatementTSAAdair36 min
May 11, 11:30 PM CDTSpecial Weather StatementTSASequoyah30 min
May 11, 11:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee65 min
May 12, 12:20 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 12, 12:34 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 12, 1:28 AM CDTSpecial Weather StatementTSASequoyah32 min
May 12, 1:53 AM CDTSpecial Weather StatementTSADelaware37 min
May 12, 2:14 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah31 min
May 12, 2:16 AM CDTSpecial Weather StatementTSADelaware44 min
May 12, 2:33 AM CDTSevere Thunderstorm WarningTSASequoyah27 min
May 12, 2:39 AM CDTSpecial Weather StatementTSAPittsburg36 min
May 12, 2:42 AM CDTSpecial Weather StatementTSAHaskell33 min
May 12, 2:55 AM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 12, 2:58 AM CDTSevere Thunderstorm WarningTSAPittsburg32 min
May 12, 3:11 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg34 min
May 12, 3:17 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah12 hr
May 12, 3:21 AM CDTSevere Thunderstorm WarningTSASequoyah14 min
May 12, 3:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah64 min
May 12, 4:05 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 12, 4:25 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 12, 3:47 PM CDTRiver Flood WarningTSALeFlore25 hr
May 11, 9:41 PM CDTSpecial Weather StatementTSAWashington34 min
May 11, 9:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 11, 10:07 PM CDTSpecial Weather StatementTSACrawford23 min
May 11, 10:27 PM CDTSpecial Weather StatementTSACrawford33 min
May 11, 10:40 PM CDTSpecial Weather StatementTSAWashington35 min
May 11, 11:08 PM CDTSpecial Weather StatementTSAMadison37 min
May 12, 12:15 AM CDTSpecial Weather StatementTSASebastian30 min
May 12, 12:18 AM CDTSpecial Weather StatementTSABenton27 min
May 12, 1:34 AM CDTSpecial Weather StatementTSAMadison26 min
May 12, 1:50 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin25 min
May 12, 2:05 AM CDTSpecial Weather StatementTSAFranklin25 min
May 12, 2:27 AM CDTSpecial Weather StatementTSAFranklin33 min
May 12, 3:16 AM CDTSpecial Weather StatementTSASebastian29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.